MathSciNet Relay Station
MathSciNet bibliographic data
MR2813373 14J70 (14N15 14N20)
Cools, Filip; Coppens, Marc Singular hypersurfaces possessing infinitely many star points. Proc. Amer. Math. Soc. 139 (2011), no. 10, 3413–3422.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement